Title

Joint convergence along different subsequences of the signed cubic variation of fractional Brownian motion II

Authors

Authors

D. Nualart;J. Swanson

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Electron. Commun. Probab.

Keywords

fractional Brownian motion; cubic variation; convergence in law; MULTIPLE STOCHASTIC INTEGRALS; Statistics & Probability

Abstract

The purpose of this paper is to provide a complete description the convergence in distribution of two subsequences of the signed cubic variation of the fractional Brownian motion with Hurst parameter H = 1/6.

Journal Title

Electronic Communications in Probability

Volume

18

Publication Date

1-1-2013

Document Type

Article

Language

English

First Page

1

Last Page

11

WOS Identifier

WOS:000325936500001

ISSN

1083-589X

Share

COinS